Hydrodynamic properties of short chain n-alkanes

Jain, D. V. S. ; Tewari, K. K. (1971) Hydrodynamic properties of short chain n-alkanes Chemical Physics Letters, 10 (4). pp. 487-489. ISSN 0009-2614

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/000926...

Related URL: http://dx.doi.org/10.1016/0009-2614(71)80341-X


Intrinsic viscosities and diffusion coefficients of some n-alkanes have been calculated by the Kirkwood-Riseman theory suitably adopted by Perico and Rossi for short chain molecules. The calculated values have been compared with the intrinsic viscosities reported by us earlier. The agreement is found to be satisfactory and small deviations have been explained on the basis of the excluded volume effect. Calculated diffusion coefficients also agree with the experimental data.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:12918
Deposited On:11 Nov 2010 08:26
Last Modified:03 Jun 2011 06:58

Repository Staff Only: item control page